# SDR ASAA2022100140127

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 2,544 hours, 784 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY VTK ON F.O. SIDE. CLEARED IN LESS THAN 10 SECONDS WITHOUT PILOT INTERVENTION. GROUNDED - YES. PERFORMED TASK B737-9 IFIM 31-00-00-810-803. NO MAINTENANCE MESSAGES. OK FOR SERVICE.
